# SDR SIMA200729909

- Difficulty date: October 25, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- Aircraft time: 17,506 hours, 20,918 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt Apr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT, NOTIFIED VIA TELESYS, LT APR LIGHT ON.  ISSUED MEL 7602.   PERFORMED OPERATIONAL CHECK OF APR SYSTEM IAW AE MTX WORK CARD 76-2813. OPS CHECK GOOD MEL RESTORED. AIRCRAFT RETURNED TO SERVICE
